# SDR IPXA2016010697454

- Difficulty date: January 6, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 79,074 hours, 13,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE REMOTE PRESSURE PRESS TO TEST INDICATION, L1 DOOR INOPERATIVE MEL'D 25-61-2, L1 SLIDE SYS IS VERIFIED BOTTLE IS ADEQUATELY CHARGED.  DMP C/W, PLACARDED.
